Advances in Differential Equations

Mountain pass solutions for the fractional Berestycki-Lions problem

Vincenzo Ambrosio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the existence of least energy solutions and infinitely many solutions for the following nonlinear fractional equation \begin{align*} (-\Delta)^{s} u = g(u) \mbox{ in } \mathbb R^{N}, \end{align*} where $s\in (0,1)$, $N\geq 2$, $(-\Delta)^{s}$ is the fractional Laplacian and $g: \mathbb R \rightarrow \mathbb R $ is an odd $\mathcal{C}^{1, \alpha}$ function satisfying Berestycki-Lions type assumptions. The proof is based on the symmetric mountain pass approach developed by Hirata, Ikoma and Tanaka in [33]. Moreover, by combining the mountain pass approach and an approximation argument, we also prove the existence of a positive radially symmetric solution for the above problem when $g$ satisfies suitable growth conditions which make our problem fall in the so called “zero mass” case.

Article information

Source
Adv. Differential Equations Volume 23, Number 5/6 (2018), 455-488.

Dates
First available in Project Euclid: 23 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.ade/1516676484

Subjects
Primary: 35A15: Variational methods 35J60: Nonlinear elliptic equations 35R11: Fractional partial differential equations 45G05: Singular nonlinear integral equations 49J35: Minimax problems

Citation

Ambrosio, Vincenzo. Mountain pass solutions for the fractional Berestycki-Lions problem. Adv. Differential Equations 23 (2018), no. 5/6, 455--488. https://projecteuclid.org/euclid.ade/1516676484


Export citation